# SDR 2007UALA02196

- Difficulty date: June 24, 2007
- Submitted: June 26, 2007
- Operation: Air carrier
- Aircraft: N923UA
- Make and model: Boeing 737522
- Aircraft serial: 26643
- Aircraft time: 42,256 hours, 30,695 cycles
- Engine: Ge CFM56*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CUTOUT AFT FRAME IS CRACKED ON AFT SIDE OF FRAME AT IB RADIOUS JUST ABOVE UPPER IB CORNER OF LOWER BOTTOM DOOR STOP FITTING.  NEW FRAME SECTION.
